PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
International Journal of Mathematics and Mathematical Sciences
Volume
2003
Article Title
Gaussian quadrature rules and A-stability of Galerkin schemes for ODE
List of Authors
  • Ali Bensebah
  • François Dubeau
  • Jacques Gélinas
Article ID
832505
Article Type
No. of Pages
13 Pages
Corresponding Author
Additional Authors

Invoice Details

Invoice Issue Date
16 January 2021
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$